Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Each homogeneous nondegenerate chainable continuum is a coset space.


Author: Ta-sun Wu
Journal: Proc. Amer. Math. Soc. 12 (1961), 843-845
MSC: Primary 22.70
DOI: https://doi.org/10.1090/S0002-9939-1961-0126505-4
MathSciNet review: 0126505
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [2] L. R. Ford, Jr., Homeomorphism groups and coset spaces, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 490-497. MR 0066636 (16:609a)
  • [3] R. H. Bing, Each homogeneous nondegenerate chainable continuum is a pseudoarc, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 345-346. MR 0105072 (21:3818)
  • [4] -, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [5] -, Concerning hereditarily indecomposable continua, Pacific J. Math. vol. 1 (1951) pp. 43-51. MR 0043451 (13:265b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.70

Retrieve articles in all journals with MSC: 22.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126505-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society